# SDR ABXA000149

- Difficulty date: March 10, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 68,241 hours, 80,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Corroded
- Location: Cargo Door
- Component: Door, Doug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT LOWER CARGO COMPARTMENT DOOR INNER PAN CORRODED.  REPAIRED IAW ABX REA D952-35865.
